Author Topic: zopiclone and zolpidem- side effects  (Read 7954 times)

0 Members and 1 Guest are viewing this topic.

Offline Faded~Lady

  • 18+
  • Usually here
  • ***
  • Posts: 8049
zopiclone and zolpidem- side effects
« on: November 11, 2011, 04:53:23 PM »
On top of my usual mirtazapine I have been using zopiclone and zolpidem
 via prescription as my insomnia is a dangerous joke.  Recently I've experienced extreme mood swings the day after taking either drug.  Anyone else have similar problems?
Only those who dare, truly live.
- Ruth P. Freedman

Offline findingmyway

  • 18+
  • Usually here
  • ***
  • Posts: 3799
Re: zopiclone and zolpidem- side effects
« Reply #1 on: November 11, 2011, 06:05:45 PM »
Zopiclone made me feel drugged up and physically unwell but no mood side effects

can you talk it through with your psych hun?
Thank you all so much for your support, I really appreciate it.
Please, all keep as safe as you can.

I will be thinking of you xxxxx :hug1: :hug

Offline Faded~Lady

  • 18+
  • Usually here
  • ***
  • Posts: 8049
Re: zopiclone and zolpidem- side effects
« Reply #2 on: November 11, 2011, 06:09:59 PM »
Don't see psych till next week but took myself off it.  Not really slept much since tuesday.  Look like a zombie extra
Only those who dare, truly live.
- Ruth P. Freedman

Online hidden tears

  • 18+
  • Usually here
  • ***
  • Posts: 1268
Re: zopiclone and zolpidem- side effects
« Reply #3 on: November 11, 2011, 09:59:25 PM »
have you been using them at the same time or separately?

I take zopiclone on top of mirtazapine and don't find it makes me really moody. Is there anything else that might be contributing to moodiness (time of the month etc...)
*I lock away the pain and put away my fears, show you only my smiles and not my hidden tears *

*I like walking in the rain because no one knows Im crying*

Behind the mask....a silent scream....a hidden tear

Offline brighteyes

  • 18+
  • Usually here
  • ***
  • Posts: 3842
  • to die would be the next great adventure
Re: zopiclone and zolpidem- side effects
« Reply #4 on: November 11, 2011, 10:22:15 PM »
Hey I've been on them both seperately I found the zolpiclone stopped working for me after a few weeks, whereas the zolpedem helped a lot more I didn't find I was particularly zombied on them but was changed to tramazapam (might have spelt wrong) which helped me sleep through better but side effects are a lot worse, anyway hope it helps you :hug1: xx
behind closed doors, all is not what it seems,
you only have to realise with one look at me.
to see things that you didnt first see,
like the person i once was-i use to be.
behind closed doors is where it will remain,
now her sanity is gone she is no longer sane.

last od 5/11/11

Offline Yoshi

  • 18+
  • Usually here
  • ***
  • Posts: 6612
  • A wise man never plays leapfrog with a unicorn.
Re: zopiclone and zolpidem- side effects
« Reply #5 on: November 11, 2011, 10:36:31 PM »
I would be very wary of mixing the two medications. It seems odd to me that a doctor would even do this. I too have chronic insomnia and have been put on Sulpride, then Quetiapine, Zolpidem, Zopiclone, Temazepam, Melatonin and a couple of Benzos. But never, have the Drs. (Clincal Forensic Psychiatrist) mixed them.
"The problem with always being a conformist is that when you try to change the system from within, it's not you who changes the system; it's the system that will eventually change you."

Offline Faded~Lady

  • 18+
  • Usually here
  • ***
  • Posts: 8049
Re: zopiclone and zolpidem- side effects
« Reply #6 on: November 12, 2011, 08:08:15 AM »
I wasn't mixing the sleeping pills used either one separately with my mirtazapine as the doc told me to.  I'm only taking the ads now no sleepers
Only those who dare, truly live.
- Ruth P. Freedman